# SDR DHL2008F00012

- Difficulty date: June 11, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 848-1166
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN SEAT TRACK BS 1166 TO 848 LBL 24-25 LIGHT CORROSION IN SEVERAL AREA AND MISSING PRIMER.  REMOVED CORROSION ON SEAT TRACK BETWEEN BS 1050 TO 848 LBL 24.25 IAW SRM 51-10-6.  AREA OF SEAT TRACK WITH ORIGINAL THICKNESS OF .300, MATERIAL LOSS .002, MATERIAL REMAINING IS .298 FOUND WITHIN LIMITS IAW SRM 51-20-2 FIG, 21 AND 53-10-1 FIG 3, ALODINE AND PRIMED AREAS IAW SRM 51-10-2.  FOUND CORROSION ON SEAT TRACK BS 1100 TO 1166 IAW SRM 53-10-4 FIG 3.  REMOVED SEAT TRACK IAW SRM 51-30-2 AND FLOOR PANELS ROW B AND C BS 1100 TO 1166.  FABRICATED NEW SEAT TRACK WITH BACK 1520-792 7178 T6 PO 9006864 IAW SRM 51-20-1 AND 53-10-5 FIG 1 AND 51-30-5.  TREATED AND PRIMED SEAT TRACK IAW SRM 51-10-2.  INSTALLED SEAT TRACK IAW SRM 51-30-2 AND 53-10-5 FIG 1.  CLOSE FLOOR PANELS IAW SRM 51-30-2. (A)
